MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(6) investigation summary : the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l75664), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that postoperatively on (b)(6) 2021 during bandaging of the fixation from an unknown surgery initially performed on (b)(6) 2021, it was detected through x-ray that there were insolvencies of fixation using the micrifxqa+ w/#4oc p3 anchor device as the thread lost its integrity.According to the report, the second operation was performed on (b)(6) 2021 to remove the broken suture but the anchor could not be removed and it remained in the patient.The status of the patient was fine.No additional information was provided.

Brand Name
MICRIFXQA+ W/#4OC P3
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key13177959
Report Number1221934-2022-00041
Device Sequence Number4664981
Product Code MAI
UDI-Device Identifier10886705001897
UDI-Public10886705001897
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number212044
Device Catalogue Number212044
Device Lot Number6L75664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown